# SDR ASAA2020071432893

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,104 hours, 8,391 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTGP
- Condition: Failed
- Location: Hf Comm
- Part time: 26,100 hours, 8,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT TRANSMIT ON EITHER HF RADIO WITH HF/SAT SWITCHES IN HF, TRANSMITTING ON NR 1 AND LISTENS ON NR 2 AND VISE VERSA.  CANNOT HEAR TRANSMISSION FROM ONE HF RADIO ON OTHER HF RADIO.  GROUNDED - YES.  HF NR 2 FAILED BITE TEST, NO LIGHTS ILLUMINATED, PER AMM 23-11-00-710-801.  HF NR 2 TRANSCEIVER IS INOP, R+R HF NR 2 TRANSCEIVER PER AMM 23-11-21.
